# SDR AALA202406242190

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 6,792 hours, 1,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R SERVICE DOOR SLIDE DISARMED ON ITS OWN TAXIING INTO GATE. FOUND R1 DOOR LINING INTERFERING WITH DOOR LOCK MECHANISM. ADJUSTED DOOR LINING OPS CHECK GOOD IAW AMM 25-23-46
